# SDR 95ZZZX2480

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11412003327
- Condition: Cracked
- Location: Ws 83.00
- Part time: 2,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND LT WING CENTER MID-RIB AT WS 83.00 TO HAVE A CRACK 5 INCHES LONG.  THE CRACK WAS LOCATED IN THE TOP BEND RADIUS, EXTENDING DOWN AT AN ANGLE FROM THE FORWARD REINFORCEMENT ATTACH POINT.  THE FORWARD REINFORCEMENT, PN 114-120033-15, WAS ALSO CRACKED ON TOP.  MAINTENANCE PERFORMED A MAJOR REPAIR BY STOP-DRILLING THE CRACK, ADDING TWO DOUBLERS, AND REPLACING FORWARD REINFORCEMENT.
